# SDR UIEA2011022800134

- Difficulty date: February 28, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 47,293 hours, 7,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2586
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D2-CHECK, A DENT AND A GOUGE WERE FOUND ON RT FUSELAGE SKIN AT BS 2586, S-50R TO S-51R.THE DENT AND GOUGE WERE LOCATED CLOSE TO AN EXISTING EXTERNAL SKIN REPAIR AND THE DENT AND GOUGE WERE BEYOND THE ALLOWABLE LIMIT PER SRM 53-00-01 FIG.101. REPLACED THE EXISTING EXTERNAL SKIN REPAIR WITH AN EXTENDED EXTERNAL SKIN REPAIR  PER SR 1-1805401625 WITH 8100-9 APPROVAL. THE REPAIR AND WAS APPROVED BY MANUFACTURER SR 1-1805401625 .
